# SDR AU000705

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME 35 CRACKED IN ALL TWELVE HOLES LOCATED BETWEEN STRINGERS 30 AND 31 ON LT AND RT SIDES. FOUND DURING EDDY CURRENT INSPECTION IAW AD/A320/94.
